# SDR SWAA022059

- Difficulty date: September 4, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 53,417 hours, 47,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SKIN CRACKED ON BOTH CAPTAIN'S AND FIRST OFFICER'S WINDOW POSTS.  REPAIRED SKIN PER SRM.
